# SDR GTIA1000155

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A319-132
- Aircraft serial: 4321
- Aircraft time: 2,286 hours, 1,009 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Inoperative
- Location: Door Hold Open
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT L2 DOOR HOLD OPEN LOCK INOP.  EXERCISED L2 DOOR HOLD OPEN LOCK SEVERAL TIMES. L2 DOOR HOLD OPEN LOCK OP'S CHECKED NORMAL IAW AMM 52-13-00 PB 001.
